MathSciNet Relay Station
MathSciNet bibliographic data
MR1929464 (2003h:15002) 15A03 (90C05 94A12)
Elad, Michael; Bruckstein, Alfred M. A generalized uncertainty principle and sparse representation in pairs of bases. IEEE Trans. Inform. Theory 48 (2002), no. 9, 2558–2567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement